Skip to Content
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 45-Count

Price:

36.09


Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 45-Count

https://nutricity.ar/shop/brswizt7dmfgc2i5-allegra-adult-24-hour-allergy-relief-tablets-non-drowsy-indoor-and-outdoor-allergy-medicine-180-mg-fexofenadine-hci-antihistamine-pill-45-count-115045 https://nutricity.ar/web/image/product.template/115045/image_1920?unique=413da9b
(0 review)
4 sold in last 24 hours

Stock Expiry Date: 11-12-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • INCLUDES: One (1) 45-count pack of Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
  • 12-HOUR RELIEF: Give kids Allegra oral antihistamine tablet day or night for 12 hours of relief from their worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Allegra 24-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

36.09 36.09 USD 36.09 Tax Included

Not Available For Sale

(0.80 / Units)
4 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand
  • Flavor
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Dosage Form
  • Manufacturer
  • Item Dimensions L X W X H
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Upc
  • Model Name
  • Global Trade Identification Number
  • Package Type Name
  • Target Audience
  • Net Content Count
  • Product Type
  • Item Weight
  • Brand
  • Ingredients
  • Brand Name
  • Age Range Description
  • Container Type
  • Manufacturer Part Number
  • Model Number
  • Item Dimensions
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Contact Us
Allergy Medicine
Additional Features Non-Drowsy, Fast-Acting
Brand Allegra
Flavor Unflavored
Unit Count 45 Count
Item Form Tablets
Item Weight 2 Ounces
Product Benefits Allergy Control
Number Of Items 1
Dosage Form Tablets
Manufacturer Chattem Inc.
Item Dimensions L X W X H 4.32 X 1.69 X 3.1 Inches
Ingredients Fexofenadine HCl - 180 mg (Antihistamine)
Product Type Allergy Medicine
Specific Uses For Product Allergy
Active Ingredients Fexofenadine
Upc 041167412749
Model Name Allegra 24 Hour Allergy Relief Long Lasting Fast Acting Antihistamine For Noticeable From Indoor
Global Trade Identification Number 00041167412749
Package Type Name Bottle
Target Audience Unisex-Adults
Net Content Count 45 Count
Product Type Medication
Item Weight 2 Ounces
Brand Allegra
Ingredients Fexofenadine Hcl-180 Mg (antihistamine)
Brand Name Allegra
Age Range Description Adult
Container Type Bottle
Manufacturer Part Number 10033
Model Number 637768
Item Dimensions 4.32 x 1.69 x 3.1 inches
Target Use Body Part Eyes
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Argentina)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Argentina)
    Enjoy free delivery on orders above AR$ 290,000.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSWIZT7DMFGC2I5
Category
Health Care , Over-the-Counter Medication , Allergy, Sinus & Asthma , Allergy Medicine
Barcode
041167412749
Tags

 

For your allergy symptoms, nothing works faster* than Allegra Adult 24-Hour Allergy Relief Tablets. Allegra allergy relief medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill provides 24-hour allergy relief that doesn’t make you drowsy and affect your normal brain function. Each tablet is formulated with active ingredient fexofenadine HCI for powerful relief from indoor and outdoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. Stock up on Allegra 24-Hour Tablets for fast*, effective allergy relief. That’s a no-brainer. *Starts working in one hour; applies to first dose only. Among single-ingredient non-drowsy OTC branded oral antihistamines.

Important information

Indications

Allergy Symptons

Ingredients

Fexofenadine HCl - 180 mg (Antihistamine)

Directions

Adults 18 Years and older: This product is to be used once a day (every 24 hours), every day for 14 days. It may take 1 to 4 days for full effect, although some people get complete relief of symptoms within 24 hours.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4.32 x 1.69 x 3.1 inches; 2 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Disclaimer

Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.​